# SDR DL72S972297

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 11 AT WS 601.5 CRACKED (MARKED).  CUT OUT ACCESS FOR REPAIR PER MM 57-13-0 FIG 803 STARTED REPAIR PER MM 57-13-0 FIG 804.  OK TO INSTALL REPAIR.  BEGAN INSTALLING REPAIR ANGLES.  COMPLETED INSTALLATION OF REPAIR ANGLES PER M/M 57-13-0, FIG 804.  INSTALLED COVER PLATE PER M/M 57-13-0, FIG 804.
